# SDR ASAA2013101396708

- Difficulty date: October 13, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 655446565
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE RADOME HAS 2 ELONGATED HOLES AT THE TOP LT POSITION, 1 O`CLOCK.  ACFT GROUNDED.  REPAIRED ELONGATED HOLES, NOSE RADOME AT 10 O`CLOCK IAW SRM 63-10-72-22-0, PAR 18 .
